A Generalised Rational Interpolation Problem and the Solution of the Welch--Berlekamp Key Equation. / Blackburn, S.R.

In: Designs, Codes and Cryptography, Vol. 11, No. 3, 1997, p. 223-234.

Research output: Contribution to journalArticle

Published

Standard

A Generalised Rational Interpolation Problem and the Solution of the Welch--Berlekamp Key Equation. / Blackburn, S.R.

In: Designs, Codes and Cryptography, Vol. 11, No. 3, 1997, p. 223-234.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Blackburn, S.R. / A Generalised Rational Interpolation Problem and the Solution of the Welch--Berlekamp Key Equation. In: Designs, Codes and Cryptography. 1997 ; Vol. 11, No. 3. pp. 223-234.

BibTeX

@article{3276887a58874d51bf4a7db75ad7c213,
title = "A Generalised Rational Interpolation Problem and the Solution of the Welch--Berlekamp Key Equation",
author = "S.R. Blackburn",
year = "1997",
language = "English",
volume = "11",
pages = "223--234",
journal = "Designs, Codes and Cryptography",
issn = "0925-1022",
publisher = "Springer Netherlands",
number = "3",

}

RIS

TY - JOUR

T1 - A Generalised Rational Interpolation Problem and the Solution of the Welch--Berlekamp Key Equation

AU - Blackburn, S.R.

PY - 1997

Y1 - 1997

M3 - Article

VL - 11

SP - 223

EP - 234

JO - Designs, Codes and Cryptography

JF - Designs, Codes and Cryptography

SN - 0925-1022

IS - 3

ER -